# SDR A6WA200260007

- Difficulty date: May 22, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bac 146300A
- Aircraft serial: E3145
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Cracked
- Location: Nr 4 Cowling
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE INBOARD AFT COWL DOOR HAS A CRACK NEXT TO DRAIN TUBE.  REPAIRED CRACK IAW BAE PROCEDURE REF NR NWH/RJ/0726-02 AND RIL HC7IIH9012.  (M)
